Translator Disclaimer
1999 The cohomology of $BO (n)$ with twisted integer coefficients
Martin Čadek
J. Math. Kyoto Univ. 39(2): 277-286 (1999). DOI: 10.1215/kjm/1250517912

Abstract

Let $H^{*}(BO(n), \mathbf{Z}^{t})$ be the graded cohomology group of the classifying space $BO(n)$ with twisted integer coefficients. Then $H^{*}(BO(n); \mathbf{Z}) \bigoplus H^{*}(BO(n); \mathbf{Z}^{t})$ has a structure of a $\mathbf{Z} \bigoplus \mathbf{Z}_{2}$ graded ring. In the paper this ring is described in terms of generators and relations. It extends the results on the integer cohomology ring $H^{*}(BO(n); \mathbf{Z})$ derived in [B] and [F].

Citation

Download Citation

Martin Čadek. "The cohomology of $BO (n)$ with twisted integer coefficients." J. Math. Kyoto Univ. 39 (2) 277 - 286, 1999. https://doi.org/10.1215/kjm/1250517912

Information

Published: 1999
First available in Project Euclid: 17 August 2009

zbMATH: 0946.55009
MathSciNet: MR1709293
Digital Object Identifier: 10.1215/kjm/1250517912

Subjects:
Primary: 55R40
Secondary: 57R20

Rights: Copyright © 1999 Kyoto University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.39 • No. 2 • 1999
Back to Top